Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: PCOS, no periods but serious stomach and lower pains


 Nina08 - Thu Jan 08, 2009 6:08 pm

Hi,
I've had PCOS for about 7 years now so irregular periods are normal! I haven't had a period for 4 months and for the last 2 days I am having serious stomach pains with shooting pains further below. Normally I have a little pain and then the periods start - this is far more painful and still they haven't started!
Any idea what I can do to induce my periods?
I can't work with this pain so have been off sick for the last 2 days but I don't think my work will be understanding to "period pains" any longer!
Thanks
 Debbie Miller, RN - Fri Jan 09, 2009 9:38 pm

User avatar Hello,
You should talk to your gynecologist because sometimes hormones like birth control pills can help regulate periods and decrease pain. Your doctor would need to evaluate this to determine if you are a candidate for this therapy.

Good luck.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us